Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Diagnosed with scabies. Itchy rashes on elbows, hips and thighs. Treated with Lyclear cream. Need permanent cure for recurring rashes

Hi, I visited a GP 2 weeks ago with rash on my elbows, hips and thigh area and was diagnosed with scabies and subsequently treated (myself & partner) with Lyclear cream. All bedding & clothing was also washed. Because my rash didn t seem to be subsiding, I treated myself again, 7 days later, afterwhich the rash increased and has started to appear on several different areas of my body; armpits/backs of knees/back. Is this normal after treatment? Do I need to treat again? Is patience the key here?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
THE MORE LONG THE DURATION MORE TIME YOU NEED TO GET SCABIES OUT
YOU TAKE TAB DOXITAB100MGM BD
TAB ALLEGRA 120 MGM OD
APPLY EMSCAB LOTON AT NIGHT FULL BODY FOR 7 NIGHTS
WASH YOUR CLOTHES BED SHEET WITH POTASSIUM PER MAMGNATE WASH
APPLY HISTOCALAMINE IN MORNING AND EVENING
I THINK YOU NEED TO DO 3 WEEK
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor